Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1101 to 1120 of 1870

1101
On complex-tangential curves on the unit sphere on C^2 and homogeneous polynomials

Kim, Hong Ohresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A: MATHEMATICAL SCIENCES, v.76, no.3, pp.39 - 43, 2000-03

1102
On Continued Fraction Expansion of sqrt{d}

Sang Geun Hahnresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.7, no.1, pp.65 - 68, 1992

1103
On delta-semiclassical orthogonal polynomials

K. H. Kwonresearcher; D. W. Lee; S. B. Park, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.34, no.1, pp.63 - 79, 1997-06

1104
On Distinct Finite Covers of 3-manifolds

Friedl, Stefan; Park, Junghwanresearcher; Petri, Bram; Raimbault, Jean; Ray, Arunima, INDIANA UNIVERSITY MATHEMATICS JOURNAL, v.70, no.2, pp.809 - 846, 2021-05

1105
On efficient algorithm for determining the extreme vertices of moving 3D convex polyhedron with respect to a plane

, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.36, no.0, pp.55-61, 1998-08

1106
ON ELLIPTIC ANALOGUE OF THE HARDY SUMS

Simsek, Y; Kim, D; Koo, JaKyungresearcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.46, no.1, pp.1 - 10, 2009-01

1107
On equivariant slice knots

Cha, JC; Ko, Ki-Hyoungresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.127, no.7, pp.2175 - 2182, 1999-07

1108
On extensions of representations for compact Lie groups

Cho, JH; Kim, MK; Suh, Dong Youpresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.178, no.3, pp.245 - 254, 2003-03

1109
On Fatou points of L^p functions

김홍오researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.23, no.0, pp.17 - 20, 1986-07

1110
On finite time blow-up for the mass-critical Hartree equations

Cho, Yonggeun; Hwang, Gyeongha; Kwon, Soonsikresearcher; Lee, Sanghyuk, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.145, no.3, pp.467 - 479, 2015-06

1111
On frame wavelets associated with frame multiresolution analysis

Kim, Hong Ohresearcher, APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS, v.10, no.1, pp.61 - 70, 2001-01

1112
On function-theoretic conditions characterizing compact composition operators on H^2

Kim, Hong Ohresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.75, no.7, pp.109 - 112, 1999-04

1113
On G-isoshtukas over function fields

Hamacher, Paul; Kim, Wansuresearcher, SELECTA MATHEMATICA-NEW SERIES, v.27, no.75, 2021-07

1114
On Gibbs' phenomenon for sampling series in wavelet subspaces

Shim, Hong Tae; Kim, Hong-Ohresearcher, APPLICABLE ANALYSIS, v.61, no.1-2, pp.97 - 109, 1996-07

1115
On higher dimensional eta-functions

진교택researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.5, no.1, pp.91 - 97, 1990-04

1116
ON HOLOMORPHIC DIFFERENTIALS OF SOME ALGEBRAIC FUNCTION-FIELD OF ONE VARIABLE OVER C

Koo, JaKyungresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.43, no.3, pp.399 - 405, 1991-06

1117
On Kauffman polynomials of links

고기형researcher; 이성연researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.26, no.1, pp.33 - 42, 1989

1118
On Kernel polynomials and self-perturbation of orthogonal polynomials

Kwon, Kil Hyunresearcher; Lee, D.W.; Marcelldn, F.; Park, S.B., ANNALI DI MATEMATICA PURA ED APPLICATA, v.180, no.2, pp.127 - 146, 2001

1119
ON KOJIMA N-FUNCTION OF LINKS

Jin, Gyo Taekresearcher, LECTURE NOTES IN MATHEMATICS, v.1350, pp.14 - 30, 1988

1120
On Koornwinders generalized Jacobi Polynomials

J. K. Lee; K. H. Kwonresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.8, no.1, pp.55 - 66, 1993-06

rss_1.0 rss_2.0 atom_1.0